MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Archives of internal medicine · 1979

Estrogen-induced galactorrhea in man.

Draznin B, Maman A

Клинический случайСтатьяПеревод в очереди

Аннотация

A 36-year-old man had estrogen-induced galactorrhea and oligospermia. He had been taking an unknown amount of estrogen for a year. While hypogonadism, manifested by decreased libido and potency, was apparent at the time of estrogen administration, galactorrhea appeared two months after estrogen was discontinued. Normal skull film, tomogram views of the sella turcica, and computerized axial tomography scan suggested that long-term estrogen administration caused sustained hyperprolactinemia with levels that ranged between 21 and 83 ng/mL throughout the ensuing year. Prolonged thyroid-stimulating hormone and prolactin luteinizing hormone response to luteinizing hormone-releasing hormone were believed to be evidence of a derangement in the hypothalamic control of pituitary hormone secretion. A year after he stopped taking estrogen, the patient gradually regained his potency, his prolactin level declined, the galactorrhea disappeared, and spermatogenesis returned to normal.

Для цитирования: Draznin B, Maman A. Estrogen-induced galactorrhea in man.. Archives of internal medicine. 1979.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.